Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 59, NWS Twin Cities, MN

June 25, 2010Meeker County, Wright County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 25, 2010, 6:12 PM CDT for Meeker County, Wright County, Minnesota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2010, 6:12 PM CDT (23:12 UTC)
Expired
Jun 25, 2010, 7:15 PM CDT
In force
63 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Meeker County, MN, Wright County, MN

The radar

The Minneapolis radar (KMPX), 56 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WUUS53 KMPX 252312
SVRMPX
MNC093-171-260015-
/O.NEW.KMPX.SV.W.0059.100625T2312Z-100626T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
612 PM CDT FRI JUN 25 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WRIGHT COUNTY IN CENTRAL MINNESOTA...
  MEEKER COUNTY IN CENTRAL MINNESOTA...

* UNTIL 715 PM CDT

* AT 608 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 4 MILES WEST OF KINGSTON...OR ABOUT 9 MILES
  NORTHEAST OF LITCHFIELD...AND MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  DASSEL...
  COKATO...
  ANNANDALE...
  HOWARD LAKE...
  MAPLE LAKE...
  WAVERLY...
  MONTROSE...
  BUFFALO...
  DELANO...
  KINGSTON...
  STOCKHOLM...
  SMITH LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.

&&

LAT...LON 4528 9405 4521 9369 4498 9381 4505 9455
      4529 9442
TIME...MOT...LOC 2312Z 283DEG 31KT 4519 9434
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
196 
WWUS53 KMPX 252339
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT FRI JUN 25 2010

MNC093-252349-
/O.CAN.KMPX.SV.W.0059.000000T0000Z-100626T0015Z/
MEEKER MN-
639 PM CDT FRI JUN 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MEEKER COUNTY IS
CANCELLED...

RADAR INDICATED THAT THE SEVERE STORM HAD MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.

LAT...LON 4521 9370 4498 9381 4500 9407 4502 9422
      4528 9413 4528 9405
TIME...MOT...LOC 2339Z 283DEG 31KT 4509 9401

$$

MNC171-260015-
/O.CON.KMPX.SV.W.0059.000000T0000Z-100626T0015Z/
WRIGHT MN-
639 PM CDT FRI JUN 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL WRIGHT COUNTY...

AT 636 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THE SEVERE STORM WAS LOCATED NEAR HOWARD LAKE...AND MOVING
EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
WAVERLY...MONTROSE AND BUFFALO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY MORNING
FOR SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN.

&&

LAT...LON 4521 9370 4498 9381 4500 9407 4502 9422
      4528 9413 4528 9405
TIME...MOT...LOC 2339Z 283DEG 31KT 4509 9401

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:37 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 25, 3:37 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT FRI JUN 25 2010

.DISCUSSION...

CONCERNS REVOLVE AROUND THE SEVERE THREAT BOTH THIS EVENING AND
AGAIN SATURDAY EVENING. STORMS ARE STARTING TO FIRE NORTH OF THE
STRONG CAPE/MULI GRADIENT OVER EASTERN SD AND WEST CENTRAL
MN...AND NEAR THE EDGE OF +12 700 MB TEMP. STRONG WARM ADVECTION
AND MOISTURE TRANSPORT INTO THIS BOUNDARY AND GRADIENT WILL
EVENTUALLY DEVELOP AN MCS TRACKING ESE ACROSS MAINLY SOUTHERN MN,
EARLY ON...SUPER CELLS LIKELY IN THE AREA OF STRONG PRESS FALLS
CO-LOCATED WITH THE VERY UNSTABLE REGIME IN SW MN AND EASTERN SD.

THOUGHT ABOUT A FLASH FLOOD WATCH FOR PARTS OF THE SOUTH BUT THE
COMPLEX SHOULD MOVE ALONG QUICKLY BUT CERTAINLY WITH THE
POSSIBILITY OF 2+ INCH LOCALIZED RAIN. MAY NEED SOME FLOOD
STATEMENTS THOUGH. THERE ARE STILL SOME DIFFERENCES IN THE
GUIDANCE TRENDS FOR LATER SATURDAY AND SATURDAY NIGHT. WONDER IF
THE GFS IS A LITTLE ROBUST WITH THE SUB 1000 MB LOW
MOVING/DEVELOPING INTO THE AREA. PREFER MORE OF A NAM /SREF
SOLUTION WITH A BOUNDARY AND WEAKER LOW OVER SOUTHERN MN. WILL
DEPEND AGAIN ON HOW FAR SOUTH ANY OUTFLOWS END UP TONIGHT. THE
UPPER JET MAY ALLOW MORE OF PROLONGED RIGHT ENTRANCE REGION OVER
THE AREA SATURDAY NIGHT...WHICH COULD BE A RISK FOR HEAVY RAIN.
HAVE ALSO OUTLINED AN AREA OF SEVERE OVER SOUTHERN MN LATE
SATURDAY AFTERNOON AND EVENING.

THE SYSTEM APPEARS TO BE ON TRACK TO EXIT THE AREA ON
SUNDAY. THE BUILDING UPPER RIDGE STILL LOOKS TO GIVE US DRY
WEATHER FOR MOST OF NEXT WEEK. THE NAEFS METEOGRAMS AND GEFS POP
FIELDS SHOW A DECENT DRY PERIOD AS WELL.

&&

.AVIATION.../18Z TAF ISSUANCE/
WARM FRONT SEEMS TO BE DRAPED FROM EC SD ACROSS SRN MN... THROUGH
THERE IS SOME INDICATION OF BOUNDARY ALSO ACROSS CENTRAL MN PER
SPC MESOANALYSIS. SHOWERS GENERALLY ALONG AND NORTH/EAST OF COOLER
MID LEVEL TEMPS. FOR AVIATION PURPOSES...LOOKS LIKE SHOWERS WILL
CONTINUE FROM AXN/STC INTO WISC INTO MID AFTERNOON WITH A FEW
ISOLATED STORMS...THEN MUCH BETTER CHANCE OF THUNDER THROUGH MID
EVENING...TAPERING OFF FROM WEST TO EAST. RESIDUAL MOISTURE AND
LIGHT WINDS COULD BRING SOME MVFR CIGS AND VSBYS SATURDAY
MORNING... ESPECIALLY TO CENTRAL MN INTO WISC SITES.

KMSP...THERE IS A SMALL CHANCE OF THUNDER THE NEXT FEW HOURS BUT
PROBABILITY IS MUCH LOWER THAN LATE AFTERNOON INTO THE EVENING.
VCSH SHOULD SUFFICE FOR NOW IN WARM ADVECTION ZONE. AS FOR STRONG
WIND POTENTIAL IN STORMS LATE THIS AFTERNOON AND EVENING...REMOVED
MENTION OF G45 MAINLY BECAUSE BEST CHANCE OF STRONG WIND SEEMS TO
BE LINING UP A LITTLE FARTHER SOUTH. MVFR CIGS/VSBYS POSSIBLE LATE
TONIGHT WITH LIGHT WINDS IN WAKE OF PRECIP.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/TDK
Hazardous weather outlook, Jun 25, 2:08 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
208 PM CDT FRI JUN 25 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
261100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
208 PM CDT FRI JUN 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE AREA DURING THE LATE
AFTERNOON AND TONIGHT. THE BEST CHANCE FOR TORNADOES WILL BE IN
WEST CENTRAL AND SOUTHERN MINNESOTA. LARGE HAIL AND DAMAGING
WINDS ARE ALSO POSSIBLE ACROSS THE ENTIRE AREA. HEAVY RAINFALL IS
ALSO ANTICIPATED. A WARM FRONT EXTENDING FROM SOUTH DAKOTA INTO
SOUTHERN MINNESOTA WILL THE FOCUS FOR THE MOST SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE FRONT IS EXPECTED TO LINGER IN THE AREA ON SATURDAY...WITH
THUNDERSTORM REDEVELOPMENT ANTICIPATED ON SATURDAY AFTERNOON AND
EVENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED...WITH THE
POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES.
HEAVY RAINFALL WILL ALSO BE POSSIBLE...ESPECIALLY ON SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND EVENING AND AGAIN ON SATURDAY.

In the hours before

Local storm report, Jun 25, 5:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 S FAIRFAX             44.46N 94.72W
06/25/2010  E4.25 INCH       NICOLLET           MN   LAW ENFORCEMENT

            HWY 4 AND COUNTY ROAD 5

&&

CEC
Local storm report, Jun 25, 5:50 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
550 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             NEW HOPE                45.04N 93.39W
06/25/2010  E0.75 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

CEC
Local storm report, Jun 25, 5:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
555 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FUNNEL CLOUD     N NEW ULM               44.31N 94.46W
06/25/2010                   BROWN              MN   TRAINED SPOTTER

0550 PM     FUNNEL CLOUD     NEW ULM                 44.31N 94.46W
06/25/2010                   BROWN              MN   TRAINED SPOTTER

&&

CEC
Local storm report, Jun 25, 5:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 SE ST GEORGE          44.40N 94.53W
06/25/2010  M1.50 INCH       NICOLLET           MN   TRAINED SPOTTER

&&

CEC
Local storm report, Jun 25, 6:02 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             ROSEVILLE               45.02N 93.15W
06/25/2010  M0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEC
Local storm report, Jun 25, 6:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT FRI JUN 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             3 S ST PAUL             44.90N 93.10W
06/25/2010  M0.88 INCH       DAKOTA             MN   TRAINED SPOTTER

&&

CEC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:07 AM CDTSpecial Weather StatementMPXDouglas, Morrison, Todd68 min
Jun 25, 6:45 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens60 min
Jun 25, 8:39 AM CDTSpecial Weather StatementMPXStevens51 min
Jun 25, 9:25 AM CDTSpecial Weather StatementMPXChippewa, Swift65 min
Jun 25, 9:36 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift39 min
Jun 25, 11:00 AM CDTSpecial Weather StatementMPXRedwood, Renville60 min
Jun 25, 11:04 AM CDTSpecial Weather StatementMPXKanabec56 min
Jun 25, 11:07 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Sibley53 min
Jun 25, 12:35 PM CDTSpecial Weather StatementMPXLe Sueur, Nicollet55 min
Jun 25, 3:12 PM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Lac qui Parle, Meeker, Pope, Redwood and 4 more63 min
Jun 25, 3:31 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Pope, Stearns, Swift59 min
Jun 25, 3:35 PM CDTTornado WarningMPXChippewa, Lac qui Parle, Renville, Yellow Medicine55 min
Jun 25, 3:51 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift54 min
Jun 25, 4:05 PM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright55 min
Jun 25, 4:33 PM CDTTornado WarningMPXChippewa, Kandiyohi57 min
Jun 25, 4:41 PM CDTSevere Thunderstorm WarningMPXKandiyohi49 min
Jun 25, 4:56 PM CDTTornado WarningMPXChippewa, Renville49 min
Jun 25, 5:00 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Hennepin, Isanti, Sherburne, Stearns and 1 more60 min
Jun 25, 5:03 PM CDTTornado WarningMPXBrown, Nicollet, Redwood, Renville, Sibley, Yellow Medicine27 min
Jun 25, 5:04 PM CDTSevere Thunderstorm WarningMPXStearns33 min
Jun 25, 5:08 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey, Wright67 min
Jun 25, 5:21 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Sibley54 min
Jun 25, 5:31 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville, Stearns, Swift59 min
Jun 25, 5:33 PM CDTTornado WarningMPXBrown, Nicollet, Redwood, Renville, Sibley42 min
Jun 25, 5:37 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Sibley, Yellow Medicine53 min
Jun 25, 5:51 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington54 min
Jun 25, 5:59 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright42 min
Jun 25, 6:05 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet, Watonwan55 min
Jun 25, 6:08 PM CDTTornado WarningMPXBlue Earth, Brown, Nicollet, Sibley52 min
Jun 25, 6:24 PM CDTFlash Flood WarningMPXAnoka, Hennepin, Ramsey, Washington3 hr
Jun 25, 6:28 PM CDTTornado WarningMPXBlue Earth, Brown, Nicollet47 min
Jun 25, 6:30 PM CDTSevere Thunderstorm WarningMPXAnoka, Dakota, Hennepin, Ramsey60 min
Jun 25, 6:34 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood56 min
Jun 25, 6:51 PM CDTSevere Thunderstorm WarningMPXDakota, Hennepin24 min
Jun 25, 6:52 PM CDTTornado WarningMPXBlue Earth, Le Sueur, Nicollet53 min
Jun 25, 6:54 PM CDTTornado WarningMPXBrown, Redwood51 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.